On Almost Pseudo-Z-symmetric Manifolds
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 53 (2014) no. 1, pp. 25-43
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
The object of the present paper is to study almost pseudo-Z-symmetric manifolds. Some geometric properties have been studied. Next we consider conformally flat almost pseudo-Z-symmetric manifolds. We obtain a sufficient condition for an almost pseudo-Z-symmetric manifold to be a quasi Einstein manifold. Also we prove that a totally umbilical hypersurface of a conformally flat $A(PZS)_{n}$ ($n>3$) is a manifold of quasi constant curvature. Finally, we give an example to verify the result already obtained in Section 5.
The object of the present paper is to study almost pseudo-Z-symmetric manifolds. Some geometric properties have been studied. Next we consider conformally flat almost pseudo-Z-symmetric manifolds. We obtain a sufficient condition for an almost pseudo-Z-symmetric manifold to be a quasi Einstein manifold. Also we prove that a totally umbilical hypersurface of a conformally flat $A(PZS)_{n}$ ($n>3$) is a manifold of quasi constant curvature. Finally, we give an example to verify the result already obtained in Section 5.
Classification :
53C25
Keywords: pseudo symmetric manifolds; pseudo Ricci symmetric manifolds; almost pseudo Ricci symmetric manifolds; almost pseudo-Z-symmetric manifolds; conformally flat almost pseudo-Z-symmetric manifolds
Keywords: pseudo symmetric manifolds; pseudo Ricci symmetric manifolds; almost pseudo Ricci symmetric manifolds; almost pseudo-Z-symmetric manifolds; conformally flat almost pseudo-Z-symmetric manifolds
@article{AUPO_2014_53_1_a2,
author = {De, Uday Chand and Pal, Prajjwal},
title = {On {Almost} {Pseudo-Z-symmetric} {Manifolds}},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {25--43},
year = {2014},
volume = {53},
number = {1},
mrnumber = {3331069},
zbl = {1312.53065},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_2014_53_1_a2/}
}
TY - JOUR AU - De, Uday Chand AU - Pal, Prajjwal TI - On Almost Pseudo-Z-symmetric Manifolds JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 2014 SP - 25 EP - 43 VL - 53 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_2014_53_1_a2/ LA - en ID - AUPO_2014_53_1_a2 ER -
De, Uday Chand; Pal, Prajjwal. On Almost Pseudo-Z-symmetric Manifolds. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 53 (2014) no. 1, pp. 25-43. http://geodesic.mathdoc.fr/item/AUPO_2014_53_1_a2/